Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – F
Fabel, Paul
The topological Hawaiian earring group does not embed in the inverse limit of free groups
Fabert, Oliver
Time-periodic solutions of Hamiltonian PDEs using pseudoholomorphic curves
Faes, Quentin
The handlebody group and the images of the second Johnson homomorphism
Falk, Michael
Non-crossing partitions and Milnor fibers
Fanoni, Federica
Systoles and kissing numbers of finite area hyperbolic surfaces
Farb, Benson
Infinite generation of the kernels of the Magnus and Burau representations
Farber, Michael
Bredon cohomology and robot motion planning
Homology of planar telescopic linkages
Random groups arising as graph products
Topology of configuration space of two particles on a graph, I
Topology of configuration space of two particles on a graph, II
Farinati, Marco
Bialgebraic approach to rack cohomology
Farley, Daniel
Constructions of Evc and Efbc for groups acting on CAT(0) spaces
Discrete Morse theory and graph braid groups
Quasi-automorphism groups of type $F_\infinity$
Farrell, Francis
The Farrell-Jones conjecture for some nearly crystallographic groups
Farsi, Carla
Generalized orbifold Euler characteristics for general orbifolds and wreath products
Federman, Jared
Intrinsically linked graphs in projective space
Fehér, László
Halving spaces and lower bounds in real enumerative geometry
Félix, Yves
H-space structure on pointed mapping spaces
Realization of Lie algebras and classifying spaces of crossed modules
Feller, Peter
Gordian adjacency for torus knots
The topological slice genus of satellite knots
Fernández Fuertes, Eduardo
Fundamental groups of formal Legendrian and horizontal embedding spaces
Fernández Lasheras, Francisco
Proper 2-equivalences between infinite ended finitely presented groups
Fernández Suárez, Lucía
Joins of DGA modules and sectional category
Ferreiro Pérez, Roberto
Equivariant differential characters and Chern-Simons bundles
Ferry, Steven
$UV^k$-mappings on homology manifolds
Fiedler, Thomas
A Jones polynomial for braid-like isotopies of oriented links and its categorification
Fiedorowicz, Zbigniew
A counterexample to a group completion conjecture of J C Moore
Associahedra and weak monoidal structures on categories
On the multiplicative structure of topological Hochschild Homology
Rectification of weak product algebras over an operad in cat and top and applications
Field, Elizabeth
Trees, dendrites, and the Cannon-Thurston map
Fintushel, Ronald
Pinwheels and nullhomologous surgery on 4-manifolds with b^+ = 1
Rational surfaces and symplectic 4-manifolds with one basic class
Reverse engineering small 4-manifolds
Fioravanti, Elia
Roller boundaries for median spaces and algebras
Fiore, Thomas
A Thomason model structure on the category of small n-fold categories
Model structures on the category of small double categories
Firmo, Sebastião
Paires de structures de contact sur les variétés de dimension trois
Fischer, Hanspeter
Pullback of generalized universal coverings
The fundamental groups of subsets of closed surfaces inject into their first shape groups
Flapan, Erica
Complete graphs whose topological symmetry groups are polyhedral
Intrinsic knotting and linking of complete graphs
Intrinsic linking and knotting of graphs in arbitrary 3-manifolds
Fleming, Thomas
Intrinsic linking and knotting in virtual spatial graphs
Intrinsically linked graphs and even linking number
Florens, Vincent
Flores Diaz, Ramón
Nullification functors and the homotopy type of the classifying space for proper bundles
Torsion homology and cellular approximation
Floyd, William
Heegaard diagrams and surgery descriptions for twisted face-pairing 3-manifolds
Foisy, Joel
Intrinsically linked graphs in projective space
Fokkink, Robbert
Forcey, Stefan
Enrichment over iterated monoidal categories
Equivalence of associative structures over a braiding
Marked tubes and the graph multiplihedron
Species substitution, graph suspension, and graded Hopf algebras of painted tree polytopes.
Forester, Max
On the isomorphism problem for generalized Baumslag-Solitar groups
Fowler, Jim
Aspherical manifolds that cannot be triangulated
Francaviglia, Stefano
Corrigendum: ``Spectral rigidity of automorphic orbits in free groups''
Spectral rigidity of automorphic orbits in free groups
Franetič, Damir
Loop near-rings and unique decompositions of H-spaces
Frankhuizen, Robin
$A_\infinity$-resolutions and the Golod property for monomial rings
Frankland, Martin
Completed power operations for Morava $E$-theory
Higher Toda brackets and the Adams spectral sequence in triangulated categories
Franz, Matthias
Equivariant Poincaré-Alexander-Lefschetz duality and the Cohen-Macaulay property
The syzygy order of big polygon spaces
Freedman, Michael
Covering a nontaming knot by the unlink
French, Christopher
The equivariant J-homomorphism for finite groups at certain primes
The Jacobi orientation and the two-variable elliptic genus
Frenkel, David
Symplectic embeddings of four-dimensional ellipsoids into integral polydiscs
Frenkel, Péter
Fixed point data of finite groups acting on 3-manifolds
Fresse, Benoit
Iterated bar complexes of E-infinity algebras and homology theories
Friedl, Stefan
Eta invariants as sliceness obstructions and their relation to Casson-Gordon invariants
Non-commutative multivariable Reidemester torsion and the Thurston norm
On high-dimensional representations of knot groups
The L^2-Alexander torsion is symmetric
The membership problem for 3-manifold groups is solvable
The unknotting number and classical invariants, I
Friedman, Greg
Intersection homology duality and pairings: singular, PL, and sheaf-theoretic
Triangulations of 3-dimensional pseudomanifolds with an application to state-sum invariants
Friedman, Michael
On non fundamental group equivalent surfaces
Frigerio, Roberto
On deformations of hyperbolic 3-manifolds with geodesic boundary
The simplicial volume of hyperbolic manifolds with geodesic boundary
Frohman, Charles
Shadow world evaluation of the Yang-Mills measure
The localized skein algebra is Frobenius
Fromm, Viktor
Homology of planar telescopic linkages
Fu, Xin
Simplicial G-complexes and representation stability of polyhedral products
Fujiwara, Koji
A note on spaces of asymptotic dimension one
Parabolic isometries of CAT(0) spaces and CAT(0) dimensions
Simplicial volume and fillings of hyperbolic manifolds
The verbal width of acylindrically hyperbolic groups is infinite
Fukumoto, Yoshihiro
On negative-definite cobordisms among lens spaces of type (m,1) and uniformization of four-orbifolds
Fullarton, Neil
A generating set for the palindromic Torelli group
Fuller, Terry
Unchaining surgery, branched covers, and pencils on elliptic surfaces
Funar, Louis
Topological geodesics and virtual rigidity
Futer, David
Essential surfaces in highly twisted link complements
Explicit angle structures for veering triangulations
Fiber detection for state surfaces
Finite surgeries on three-tangle pretzel knots